# SDR CALA2024102400922

- Difficulty date: October 24, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 67,373 hours, 21,977 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 17,076 hours, 5,981 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8062564
- Part serial: 2488805
- Condition: Faulty
- Location: Engine Fuel Flow
- Part time: 79,643 hours, 20,113 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

R ENG FAILURE ON DESCENT AT 16000 FT DEBRIEF CREW, ENGINE 2 FLAMED OUT, SELF SHUTDOWN. APPROXIMATELY 15MN WINDMILL AND NOTICED ABOUT 2PSI OIL PRESSURE.  REF TO LOG 9641578 AND 9633254 FOR CORRECTIVE ACTIONS (FFG & HP FUEL PUMP R&R). UPDATING SDR PER GMM04-20-16 .REMOVED E2 FUEL FLOW GOVERNOR REFERENCE: TASK 73-21-01-004-001-R04. TRANSDUCER RIG PIN INSTALLED ON INTERMEDIATE CONTROL BOX. VERIFIED PART NUMBER,PERFORMED INTERFACE,VERIFIED O-RING INSTALLED, INSPECTION,NO DEFECTS,PER AMM 73-21-01. INSTALLED ENG 2 FFG REF AMM 73-21-01-404-013-R04, STILL REQUIRES RIG CHECK, OPS CHECK AND LEAK CHECK. PARTS USED: 53-7321-9-0001,QTY :1  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1307950 SN OFF 8805 INSTALLED ALL 3 RIG PINS & ALL ALIGNED CORRECTY REFERENCE ENGINE CONTROL SYSTEM (ENGINE INSTALLATION) ADJUSTMENT TASK 76-11-00-825-046-R00 STEP G. VERIFIED 3EA. RIG PIN ALIGNMENT CORRECTLY AND VERIFIED REMOVAL. GOVERNOR, FUEL OFF 53-7321-9-0001 8805 ON 0000 GOVERNOR, FUEL OFF 53-7321-9-0001 8805 ON 53-7321-9-0001 3942 ACPD LEAD CHECKED GOOD REF TASK 71-00-00-700-804-R03 ACCOMPLISHED E2 FFG INSTALLATION TEST REFERENCE POWER PLANT TEST REFERENCE TABLE TASK 71-00-00-700-804-R03. NO LEAK NOTED DURING 5M IDLE. TEST 9,10 & 11 PASSED.
